# SDR C2XA02SH122

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 3,726 hours, 2,670 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 14576560011
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK LEFT HAND LOWER COWLING WAS FOUND TO HAVE A GOUGE INSIDE INBOARD OF ACCESS TO AIR STARTER VALVE.  MAINTENANCE REMOVED DAMAGE AND PERFORMED AN ANGLE REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
